BTSR Schedule

This schedule is still tentative and subject to change. Please check back as we get closer to the date for a more updated version!

Friday, August 16th, 2019

Time Event Room
All Day Arrivals N/A
3:00 p.m. Hotel Check-In Hotel Lobby
4:00–7:00 p.m. BTSR Registration Gallery area - 2nd floor
8:00–10:00 p.m. Sisterhood Meetup
(Optional, but encouraged!)
Pat O'Briens - 718 St Peter
(15 min walk from hotel)

Saturday, August 17th, 2019

Time Event Room
7:30–8:50 a.m. Breakfast & Coffee Esplanade Foyer
8:00–8:50 a.m. Late Registration Gallery area - 2nd floor
9:00–9:40 a.m. Roll Call & General Session Esplanade Ballroom 1
9:40–10:25 a.m. Alumnae Advisor Presentation Esplanade Ballroom 1
10:25 a.m. 10 minute break
10:35–11:35 a.m. Asian Awareness Workshop Esplanade Ballroom 1
11:45 a.m. Insurance Overview - Jim Gaffney Esplanade Ballroom 1
12:00 p.m. Deli Lunch by Region Check day-of PowerPoint
12:55 p.m. Roll Call Esplanade Ballroom 1
1:00–2:00 p.m. Intersectionality in Leadership - Bilal Badruddin Esplanade Ballroom 1
2:00 p.m. Group Photo Granite Staircase
2:15 p.m. 5 minute break
2:20–3:20 p.m. Conflict Resolution & Difficult Conversations - Janice Lam Esplanade Ballroom 1
3:20–3:30 p.m. 10 minute break
3:30–5:00 p.m. Chapter Consultations with NB Officer - check schedule on day of Esplanade Ballroom 1, Marigny 1, Marigny 2
5:30 p.m. Free food! Gallery area - 2nd floor

Sunday, August 18th, 2019

Time Event Room
12:00 p.m. Check-Out Hotel Lobby